# SDR SWAA2020020440974

- Difficulty date: January 24, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 49,204 hours, 24,346 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Damaged
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED AT BS. 260, BETWEEN LBL 20 TO RBL 5. / REPAIRED FLIGHT DECK FLOOR WEB IAW EA.
